# SDR IPXA2018040328106

- Difficulty date: April 2, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,186 hours, 8,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: F5357260820500
- Condition: Damaged
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FRAMES 86 - 87, STRINGER 33R FOUND BENT & DAMAGED.  R & R THE INTERCOSTAL IAW SRM 53-19-18, AND 51-40-00.
